# SDR ASAA2023072244453

- Difficulty date: July 22, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,470 hours, 11,491 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3401553040
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA CONTINUES TO SHOW OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1961801 TASKCARD: N/R-00003 ) ACCOMPLISHED STEPS 1 THROUGH 5 OF THIS TSR. ACCOMPLISHED PART POWER LEAK CHECK WITH OIL DRAINS BAGGED, FOUND OIL IN N2 DRIVE PAD BAG. REMOVED N2 DRIVE PAD SEALOL SEAL SEAL REF AMM 72-60--00-000-802-F00. W MCCOMAS 41497 08/04/2023. REPLACED N2 DRIVE PAD SEALOL SEAL IAW AMM 72-60-00 NO LEAKS NOTED. J MOTTER 53119 08/04/2023 INSTALLED N2 DRIVE PAD COVER IAW AMM 72-63-01, NO LEAKS NOTED. J MOTTER 53119 08/04/2023 ASA INSP 32. THIS CLEARS TSR 714678 SEAMC MARK NOTIFIED.
